# SDR 2007UALA02774

- Difficulty date: July 22, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 37,605 hours, 10,442 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 58791
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOP (EEL) FROM DOOR 2 LEFT TO ROW 15.  *S/D*  SECURED BATTERY CONNECTOR, OPS CHECK OK.
